# SDR SWIA201024578

- Difficulty date: April 14, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 18,411 hours, 14,322 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 280 BULKHEAD RBL 11.0 GOUGED.  (C-CHECK)  REPAIRED PER REO.
